Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Vomiting After Taking Vizylac And Infi Tablets?

Sir, I went to the dentist today for taking off a tooth and the dentist prescribed me the following tablets: Vizylac Capsule Infi - Nimesulide & Paracetamol Tablet Azee-500 Actually I took Vizylac and Infi after dinner and I am feeling vomitish. Can you please explain me the reason.
Mon, 15 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Common cause of vomiting is GIT upset or GIT irritation due to any causes. Vizylac capsules or Infi Nimesulide or both can cause GIT upset or GIT irritation as their side effects. Vizylac contains probiotic which is used to maintain normal gut flora that can be destroyed during an infection or using of medications. But, it has some side effects such as nausea, vomiting, abdominal distension, bloating, GIT upset etc. Infi Nimesulide is a non steroidal anti-inflammatory drugs (NSAIDS) is used to relieve pain due to any causes like toothache, migraines, painful menstruation, rheumatoid arthritis, osteoarthritic pain etc.

Its side effects are nausea, vomiting, abdominal bloating, indigestion heartburn, stomach ulcers, diarrhea etc. If you feel nauseated or there is any episode of vomiting, then take Ondem as an antiemetic after consulting your doctor. Take plenty of fluids with less oily and spicy foods. If no nausea or vomiting is present, then no medication is needed.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Nimesulide


Loading Online Doctors....
What Causes Vomiting After Taking Vizylac And Infi Tablets?

Hi, Common cause of vomiting is GIT upset or GIT irritation due to any causes. Vizylac capsules or Infi Nimesulide or both can cause GIT upset or GIT irritation as their side effects. Vizylac contains probiotic which is used to maintain normal gut flora that can be destroyed during an infection or using of medications. But, it has some side effects such as nausea, vomiting, abdominal distension, bloating, GIT upset etc. Infi Nimesulide is a non steroidal anti-inflammatory drugs (NSAIDS) is used to relieve pain due to any causes like toothache, migraines, painful menstruation, rheumatoid arthritis, osteoarthritic pain etc. Its side effects are nausea, vomiting, abdominal bloating, indigestion heartburn, stomach ulcers, diarrhea etc. If you feel nauseated or there is any episode of vomiting, then take Ondem as an antiemetic after consulting your doctor. Take plenty of fluids with less oily and spicy foods. If no nausea or vomiting is present, then no medication is needed. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician